# SDR GTIA2014070701374

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 14,399 hours, 6,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  R & R FWD OTBD EMERGENCY FLASHLIGHT IAW CMM 25-60-13.
